Distributional Watson transforms

A. Dijksma, H.S.V. de Snoo

    Research output: Contribution to journalArticleAcademicpeer-review

    216 Downloads (Pure)

    Abstract

    For all Watson transforms W in L2(R+) a triple of Hilbert space LG ⊂ L2(R+) ⊂ L'G is constructed such that W may be extended to L'G. These results allow the construction of a triple L ⊂ L2(R+) ⊂ L', where L is a Gelfand-Fréchet space. This leads to a theory of distributional Watson transforms.
    Original languageEnglish
    Pages (from-to)888-892
    Number of pages5
    JournalSiam journal on mathematical analysis
    Volume5
    Issue number6
    DOIs
    Publication statusPublished - 1974

    Cite this